| Catalog Number |
71364450 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6 this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during a thr surgery, the r3 straight shell impactor broke off.The procedure was resumed, without any delay, using the same device.Patient was not harmed as consequence of this problem.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).Additional information: h11: after further assessment of the information gathered by the manufacturer, it was identified that this event should be re-evaluated for mdr reporting.The strike plate of one r3 straight shell impactor is used external to the patient where it is not possible for pieces to fall into the surgical site/incision.Therefore, device breakage may cause minor or temporary injury (e.G.Abrasion, laceration, etc.) requiring no or minor medical intervention.Event may result in a short procedural delay and/or require use of a backup device to continue procedure.This event is not likely to cause or contribute to a death or serious injury and is considered not reportable pursuant to applicable regulations.Consequently, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If additional details confirm the occurrence of a reportable event, we will update our records accordingly and submit a subsequent report detailing both the event and our completed investigations.
Event or Problem Description
It was reported that during a thr surgery, the strike plate of one (1) r3 straight shell impactor broke off.The procedure was resumed, without any delay, using the same device.Patient was not harmed as consequence of this problem.